MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING TRIO; SURGICAL LIGHT
Model Number 4068310
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the iled 7.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
The customer alleged that during a surgical procedure, the iled surgical light system burned a patient.Follow-up with the customer found that the burn was reported to be a full thickness burn and ¿would require additional surgery to manage the burn.This report was filed in our complaint handling system as complaint #: (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The light system involved was inspected and confirmed it is working as designed.No defect or malfunction was identified.During further follow-up with the customer the outcome "thermal injury of patients skin during procedure" could be confirmed.The customer stated that two light heads were being used at 80% intensity at the same location for 2-2,5 hours.The root caused was traced to a user error by overlapping two light fields with high intensity.This issue was already investigated by an internal capa and resulted in a field action with the fda reference numbers z-2313-2024, z-2314-2024, and z-2315-2024 (res 94766) which is currently ongoing.Based on this, no further actions are necessary.
 
Event or Problem Description
The customer alleged that during a surgical procedure, the iled surgical light system burned a patient.Follow-up with the customer found that the burn was reported to be a full thickness burn and ¿would require additional surgery to manage the burn.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ILED 7 CEILING TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21490523
Report Number3007143268-2025-00016
Device Sequence Number8436198
Product Code FSY
UDI-Device Identifier00887761995840
UDI-Public887761995840
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number4068310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown